Approximate Controllability for a Semilinear Stochastic Evolution System with Infinite Delay in \(L_p\) Space
- 295 Downloads
In this paper, approximate controllability for a class of infinite-delayed semilinear stochastic systems in \(L_p\) space (\(2<p<\infty \)) is studied. The fundamental solution’s theory is used to describe the mild solution which is obtained by using the Banach fixed point theorem. In this way the approximate controllability result is then obtained by assuming that the corresponding deterministic linear system is approximately controllable via the so-called the resolvent condition. An application to a Volterra stochastic equation is also provided to illustrate the obtained results.
KeywordsStochastic evolution system Approximate controllability Fundamental solution Resolvent condition Infinite delay
Mathematics Subject Classification34K30 34K35 35R10 60G99 93C10
This work is supported by NSF of China (Nos. 11171110 and 11371087), Science and Technology Commission of Shanghai Municipality (STCSM, grant No. 13dz2260400) and Shanghai Leading Academic Discipline Project (No. B407).
- 24.Mohammed, S.E.A.: Stochastic Functional Differential Equations. Longman, Harlow/New York (1986)Google Scholar
- 25.Mokkedem, F.Z., Fu, X.: Approximate controllability for a semilinear evolution system with infinite delay. J. Dyn. Control Syst. 22, 71–89 (2016)Google Scholar